# SDR EE4Y2013103000128

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N339LF
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25375
- Aircraft time: 51,856 hours, 23,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO BAY BS 727E BETWEEN S25-26L FRAME SECTION CORRODED.  FRAME WAS REPAIRED IAW SRM 53-0007, REPAIR 14.
